| Model Number |
02.12.0023L |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 february 2023: lot 165045: (b)(4) items manufactured and released on 26-sep-2016.Expiration date: 2021-09-13.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Additional device involved batch review performed on 3 february 2023: gmk-sphere 02.12.0220fl tibial insert fixed sphere flex siye 2/20 mm l (k121416) lot 135184: (b)(4) items manufactured and released on 16-jan-2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
Event or Problem Description
At about 5 years 10 months after the primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the femur and insert.The surgery was completed successfully.